Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 69, Issue 2, Spring 2013  pp. 423-433.

Radon-Nikodym theorem in quasi $*$-algebras

Authors C. La Russa (1) and S. Triolo (2)
Author institution: (1) Dip. di Matematica e Informatica, Universita di Palermo, I-90123 Palermo, Italy
(2) Dip. di Energia, ing. dell'Informazione e modelli Matematici (DEIM), Universita di Palermo, Via delle Scienze, I-90123 Palermo, Italy

Summary:  In this paper some properties of continuous representable linear functionals on a quasi $*$-algebra are investigated. Moreover we give properties of operators acting on a Hilbert algebra, whose role will reveal to be crucial for proving a Radon-Nikodym type theorem for positive linear functionals.

Keywords:  quasi $*$-algebra, Radon--Nikodym theorem

Contents    Full-Text PDF